# SDR SWAA116079

- Difficulty date: August 25, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 19,152 hours, 11,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
